ESTIMATION OF THE LEBESGUE CONSTANT FOR THE RATIONAL LAGRANGE INTERPOLATION PROCESSES THROUGH THE CHEBYSHEV – MARKOV NODES
Abstract
This article considers the Lagrange interpolation processes, in which as interpolation nodes the zeros of the first-kind rational Chebyshev – Markov functions are chosen. The Lebesgue constant in the case of real poles is estimated.
About the Authors
Y. A. RovbaBelarus
Y. V. Dirvuk
Belarus
References
1. Привалов, А. А. Теория интерполирования функций: в 2 кн. / А. А. Привалов. – Саратов: Изд-во Сарат. ун-та, 1990. – Кн. 1. – 1990. – С. 1–229; кн. 2. – 1990. – С. 231–422.
2. Бернштейн, С. Н. Об ограничении значений многочлена Pn(x) степени n на всем отрезке по его значениям в n + 1 точках отрезка / С. Н. Бернштейн // Собр. соч.: в 4 т. – М., 1952. – Т. 2. – С. 107–126.
3. Иванов, В. В. Некоторые новые результаты в теории аппроксимации / В. В. Иванов // Вычислительная математика. Киев: Изд-во Киев. ун-та, 1966. – С. 30–36.
4. Dzjadyk, V. K. On asymptotics and estimates for the uniform norms of the Lagrange interpolation polynomials corresponding to the Chebyshev nodal points / V. K. Dzjadyk, V. V. Ivanov // Anal. Math. – 1983. – Vol. 9. – P. 85–97.
5. Cheney, E. W. A note on some Lebesgue constants / E. W. Cheney, T. J. Rivlin // Center for numerical analysis (University of Texas at Austin), February 1975, CAN-98. – P. 1–7.
6. Русак, В. Н. Об интерполировании рациональными функциями с фиксированными полюсами / В. Н. Русак // Докл. Акад. наук БССР. – 1962. – Т. 4, № 9. – С. 548–550.
7. Borwein, P. Zeros of Chebyshev polynomials in Markov systems / P. Borwein // J. Approx. Theory. – 1990. – Vol. 63. – P. 56–64.
8. Min, G. Lobbatto-type quadrature formuala in rational space / G. Min // J. Comput. and Appl. Math. – 1998. – N 94. – P. 1–12.
9. Старовойтов, А. П. О рациональной интерполяции с фиксированными полюсами / А. П. Старовойтов // Изв. Акакд. наук БССР. Сер. физ.-мат. наук. – 1983. – № 6. – С. 105–106.
10. Лукашов, А. Л. Рациональные интерполяционные процессы на нескольких отрезках / А. Л. Лукашов // Изв. Сарат. ун-та. Нов. сер. Сер. Математика. Механика. Информатика. – 2005. – Т. 5 (1). – С. 34–48.
11. Ровба, Е. А. Рациональное интерполирование в нулях синус-дробей Чебышева – Маркова / Е. А. Ровба, К. А. Смотрицкий // Докл. Нац. акад. Беларуси. – 2008. – Т. 52, № 5. – С. 11–15.
12. Смотрицкий, К. А. О нормах интерполяционных процессов с фиксированными узлами / К. А Смотрицкий, Е. В. Дирвук // Изв. Сарат. ун-та. Нов. сер. Сер. Математика. Механика. Информатика.– 2014. – Т. 14, вып. 4 (2). – С. 590–595.